# SDR DALA2021081604693

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N395DN
- Make and model: Boeing 737832
- Aircraft serial: 30773
- Aircraft time: 60,500 hours, 28,601 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1908575) DURING INSPECTION FOUND BROKEN VAPOR BARIER STA 663 AT RH WHEEL WELL FWD BULKHEAD FYT. VAPOR BARIER STA 663 AT RH WHEEL WELL FWD BULKHEAD WAS REPAIRED PER B737-800 SRM 57-10-10-2R-2.
